# SDR DALA2022080905425

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 3,061 hours, 527 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3575 - OXYGEN MASK DROPPED FROM OVERHEAD AT 29E. CORRECTIVE ACTION: REPACKED AND SECURED O2 MASK REF A350 AMM 35-21. (8908071)
